# SDR ASAA2019080513299

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,774 hours, 7,414 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHP2
- Condition: Failed
- Location: Weather Radar
- Part time: 25,621 hours, 7,601 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR MULTI-SCAN FUNCTION INOP, NOTHING SEEMS TO HAPPEN WHEN "AUTO BUTTON PRESSED. MANUAL TILT OPERATES NORMALLY. GROUNDED - YES. PERFORMED WXR SYSTEM - OPERATIONAL TEST REF B737-900 AMM 34-43-00-710-802-001, TEST FAILS AT STEP D.(8). REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91/401. INSTALLATION TEST SUCCESSFUL, WXR SYSTEM - OPERATIONAL TEST NOW PASSES.
